MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN COMMAND; CATHETER, PERCUTANEOUS
Model Number 6250V-MP
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the physician went to slit the catheter, it could not be slit all the way through the valve and it had to be cut with a scissors.The physician noted that this has happened to another model of catheter also.No patient complications havebeen reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.No anomalies were found.The mechanical operation of the catheter peeling/slitting/ splitting showed a spiral slit.Visual analysis of the catheter indicated damage during use.The analyst noted the hemostasis valve was cut and the analyst was unable to determine the original condition of the seal.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN COMMAND
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9412519
Report Number9612164-2019-05008
Device Sequence Number2966374
Product Code DQY
UDI-Device Identifier00643169142893
UDI-Public00643169142893
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number6250V-MP
Device Catalogue Number6250V-MP
Device Lot Number0009960059
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date12/04/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1